MathSciNet Relay Station
MathSciNet bibliographic data
MR1330871 34A20 (34C05)
Ilyashenko, Yulij S.; Pyartli, A. S. The monodromy group at infinity of a generic polynomial vector field on the complex projective plane. Russian J. Math. Phys. 2 (1994), no. 3, 275–315.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement